The probabilistic solutions of some nonlinear stretched beams excited by filtered white noise
Er G.K.
2013
Conference NameIUTAM Symposium on Multiscale Problems in Stochastic Mechanics
Source PublicationProcedia IUTAM
Volume6
Pages141-150
Conference DateJUN 25-29, 2012
Conference PlaceKarlsruhe Inst Technol, Karlsruhe, GERMANY
Abstract

The multi-degree-of-freedom system is formulated from the typical problem of the stretched nonlinear Euler-Bernoulli beam excited by filtered white noise. The probabilistic solution of the multi-degree-of-freedom nonlinear stochastic dynamic systems similar to that formulated from Euler-Bernoulli beam and excited by filtered white noise is obtained by the state-space-split method and exponential polynomial closure method. The way for selecting the sub-state vectors in the solution procedure with the state-space-split method is given for the discussed problem. The solution procedure with the state-space-split method is presented for the system excited by filtered white noise. Numerical results are presented. The results obtained with the state-space-split method and exponential polynomial closure method are compared with those obtained by Monte Carlo simulation and equivalent linearization method to verify the effectiveness of the state-space-split method and exponential polynomial closure method in analyzing the probabilistic solutions of the multi-degree-of-freedom nonlinear stochastic dynamic systems similar to that formulated from the stretched nonlinear Euler-Bernoulli beam.

KeywordFiltered White Noise Multi-degree-of-freedom System Nonlinear Stretched Beam Probabilistic Solution
DOI10.1016/j.piutam.2013.01.016
URLView the original
Indexed BySCIE
Language英語English
WOS Research AreaMechanics
WOS SubjectMechanics
WOS IDWOS:000326281100016
Fulltext Access
Citation statistics
Cited Times [WOS]:8   [WOS Record]     [Related Records in WOS]
Document TypeConference paper
CollectionDEPARTMENT OF CIVIL AND ENVIRONMENTAL ENGINEERING
AffiliationUniversidade de Macau
First Author AffilicationUniversity of Macau
Recommended Citation
GB/T 7714
Er G.K.. The probabilistic solutions of some nonlinear stretched beams excited by filtered white noise[C],2013:141-150.
APA Er G.K..(2013).The probabilistic solutions of some nonlinear stretched beams excited by filtered white noise.Procedia IUTAM,6,141-150.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Er G.K.]'s Articles
Baidu academic
Similar articles in Baidu academic
[Er G.K.]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Er G.K.]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.